Alert archive / Missouri / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 18, 2011, 3:57 PM CDT for 14 counties in Illinois; 23 counties in Missouri. It took effect at Jun 18, 2011, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2011, 3:57 PM CDT (20:57 UTC)
- In effect from
- Jun 18, 2011, 7:00 PM CDT
- Expired
- Jun 19, 2011, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 37 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 15 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
468 WGUS63 KLSX 182057 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT SAT JUN 18 2011 ...HEAVY RAIN THREAT TONIGHT OVER PORTIONS OF MISSOURI AND ILLINOIS... .ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER EASTERN KANSAS AND WESTERN MISSOURI EARLY THIS EVENING...AND WILL ROLL EASTWARD LATE THIS EVENING AND SUNDAY MORNING. WIDESPREAD RAINS OF ONE TO TWO INCHES ARE LIKELY...WITH ISOLATED HEAVIER AMOUNTS. ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052- 059>065-072>075-084-085-099-191200- /O.NEW.KLSX.FF.A.0006.110619T0000Z-110619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-BOONE MO-AUDRAIN MO- MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS... FARMINGTON 357 PM CDT SAT JUN 18 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL... CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL... MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO... CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO... JEFFERSON MO...LINCOLN MO...MADISON MO...MONITEAU MO... MONTGOMERY MO...OSAGE MO...PIKE MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING * THUNDERSTORMS WITH HEAVY RAIN WILL PUSH THROUGH THE CENTRAL AND SOUTHERN SECTIONS OF MISSOURI AND SOUTHERN ILLINOIS MAINLY LATE THIS EVENING AND OVERNIGHT. ONE TO TWO INCH RAINS WILL BE COMMON IN THE WATCH AREA...WITH LOCALIZED HIGHER AMOUNTS. * HEAVY RAINFALL IS LIKELY...AND WILL MAKE FLASH FLOODING A VERY REAL AND DANGEROUS THREAT. AREAS ALONG AND SOUTH OF INTERSTATE 70 WILL HAVE THE GREATEST CHANCE OF LOCALIZED RAINS IN EXCESS OF 2 INCHES...AND THE GROUND IS ALREADY SATURATED FROM THE HEAVY RAINS THAT FELL OVER THE PAST COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BYRD
2 follow-up statements
747 WGUS63 KLSX 190829 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 329 AM CDT SUN JUN 19 2011 ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052- 059>065-072>075-084-085-099-191200- /O.CON.KLSX.FF.A.0006.000000T0000Z-110619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-BOONE MO-AUDRAIN MO- MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS... FARMINGTON 329 AM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL... ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO... BOONE MO...CALLAWAY MO...COLE MO...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...LINCOLN MO... MADISON MO...MONITEAU MO...MONTGOMERY MO...OSAGE MO...PIKE MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL 7 AM CDT THIS MORNING * A FEW THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL BE FOUND OVER THE REGION EARLY THIS MORNING. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL CAUSE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BRITT
016 WGUS63 KLSX 191158 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 658 AM CDT SUN JUN 19 2011 ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052- 059>065-072>075-084-085-099-191300- /O.EXP.KLSX.FF.A.0006.000000T0000Z-110619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO-BOONE MO-AUDRAIN MO- MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS... FARMINGTON 658 AM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI WILL EXPIRE AT 7 AM CDT THIS MORNING. $$ TILLY
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 3:55 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 18, 3:55 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT SAT JUN 18 2011
.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/
IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.
SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.
MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.
FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.
TES
&&
.AVIATION...
/1255 PM CDT SAT JUN 18 2011/
BOW ECHO HAS EXITED REGION WITH CLEARING SKIES ON BACKSIDE OF
SYSTEM. WAKE LOW MOVED THROUGH NORTHERN PORTIONS OF FORECAST AREA
WITH GUSTS TO 45 MPH BRIEFLY...BUT HAS MOVED EAST OF KUIN...SO DID
NOT ADD MENTION TO KUIN TAF.
STILL NOT SURE EXACTLY WHEN NEW ACTIVITY WILL FIRE OR WHERE AN MCS
WOULD DEVELOP TONIGHT...SO JUST KEPT CB...VCNTY TS MENTION AT ALL
TAF SITES...MAINLY AFTER 01Z TONIGHT THROUGH 11Z-13Z TIMEFRAME ON
SUNDAY. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BECOMING
SEVERE TONIGHT ESPECIALLY IF THE STORMS CAN ORGANIZE INTO AN MCS.
AS FOR WINDS...TO REMAIN FROM THE SOUTHEAST TO SOUTH...BEFORE
VEERING TO THE WEST TOMORROW MORNING ON BACKSIDE OF THUNDERSTORM
COMPLEX.
SPECIFICS FOR KSTL...SKIES HAVE SCATTERED OUT...THOUGH SOME
LINGERING MVFR SC ACROSS THE METRO AREA. STILL NOT SURE EXACTLY WHEN
NEW ACTIVITY WILL FIRE OR WHERE AN MCS WOULD DEVELOP TONIGHT...SO
JUST KEPT CB...VCNTY TS MENTION AFTER 02Z THROUGH 13Z ON SUNDAY. ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BECOMING SEVERE
TONIGHT ESPECIALLY IF THE STORMS CAN ORGANIZE INTO AN MCS. AS FOR
WINDS...TO REMAIN FROM THE SOUTH...BEFORE VEERING TO THE WEST
TOMORROW MORNING ON BACKSIDE OF THUNDERSTORM COMPLEX.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-
LINCOLN MO-MADISON MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-
PIKE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 7:50 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 750 AM CDT SAT JUN 18 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 750 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AFTER A ROUND OF EARLY MORNING STORMS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS AFTERNOON...AND ESPECIALLY TONIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH VERY HEAVY RAINS. MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS ON SUNDAY. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. IN ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE INCH. TRUETT
In the hours before
Local storm report, Jun 18, 10:28 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND DMG 8 W VIRDEN 39.50N 89.92W
06/18/2011 MACOUPIN IL AMATEUR RADIO
TREE LIMBS DOWN...NO SIZE AVAILABLE AT THIS TIME.
0333 AM TSTM WND DMG TIPTON 38.65N 92.78W
06/18/2011 MONITEAU MO LAW ENFORCEMENT
LARGE TREE DOWN AND ROOF PARTIALLY OFF A METAL
OUTBUILDING IN TIPTON.
0350 AM TSTM WND DMG COLUMBIA 38.95N 92.33W
06/18/2011 BOONE MO LAW ENFORCEMENT
TWO TREES HAVE FALLEN ONTO A HOUSE IN COLUMBIA
0400 AM FLASH FLOOD HILLSBORO 39.16N 89.48W
06/18/2011 MONTGOMERY IL LAW ENFORCEMENT
VIADUCT FLOODED IN TOWN.
0400 AM FLASH FLOOD 1 N IRVING 39.22N 89.41W
06/18/2011 MONTGOMERY IL LAW ENFORCEMENT
ROUTE 16 FLOODED.
0402 AM TSTM WND DMG HALLSVILLE 39.12N 92.22W
06/18/2011 BOONE MO LAW ENFORCEMENT
POWER LINES DOWN...TRANSFORMER ON FIRE.
0410 AM FLASH FLOOD RAYMOND 39.32N 89.57W
06/18/2011 MONTGOMERY IL LAW ENFORCEMENT
VIADUCT FLOODED IN TOWN TO A DEPTH OF 3 TO 4 FEET.
0412 AM TSTM WND GST TAOS 38.50N 92.08W
06/18/2011 E40 MPH COLE MO TRAINED SPOTTER
0415 AM TSTM WND DMG FULTON 38.85N 91.95W
06/18/2011 CALLAWAY MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN FULTON...TREE ALSO FELL
ON A CAR AT WESTMINSTER COLLEGE IN FULTON. A STREET SIGN
WAS PULLED OUT OF THE GROUND AND BLEW PAST A POLICEMAN
JUST WEST OF FULTON.
0443 AM TSTM WND DMG NEW FLORENCE 38.91N 91.45W
06/18/2011 MONTGOMERY MO LAW ENFORCEMENT
SEMI FLIPPED OVER ON INTERSTATE 70 NEAR MILE MARKER
175.
0443 AM TSTM WND DMG 3 SE MONTGOMERY CITY 38.94N 91.47W
06/18/2011 MONTGOMERY MO LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED ON HIGHWAY 19
BETWEEN INTERSTATE 70 AND MONTGOMERY CITY. HIGHWAY
PATROL NOW REPORTS AT LEAST 2 SEMIS BLOWN OVER IN
MONTGOMERY COUNTY ALONG INTERSTATE 70. CORRECTED TIME OF
OCCURRANCE
0452 AM HAIL RHINELAND 38.72N 91.52W
06/18/2011 M0.25 INCH MONTGOMERY MO TRAINED SPOTTER
0511 AM TSTM WND DMG MONROE CITY 39.65N 91.73W
06/18/2011 MONROE MO LAW ENFORCEMENT
TREES DOWN
0511 AM TSTM WND DMG 3 NW MONROE CITY 39.68N 91.77W
06/18/2011 MARION MO FIRE DEPT/RESCUE
*** 3 INJ *** THUNDERSTORM WIND KNOCKED MOBILE HOME OFF
OF ITS FOUNDATION ON COUNTY ROAD 216. ONLY MINOR
INJURIES. MOBILE HOME WAS COMPLETELY DEMOLISHED.
0529 AM HAIL 3 S HANNIBAL 39.66N 91.38W
06/18/2011 E0.25 INCH RALLS MO TRAINED SPOTTER
NEAR INTERSECTION OF ROUTE M AND HIGHWAY 61.
0530 AM FLASH FLOOD SALEM 38.63N 88.95W
06/18/2011 MARION IL EMERGENCY MNGR
FLOODED ROADS THROUGHOUT COUNTY...SOME WITH ONE TO TWO
FEET OF WATER. SEVERAL CARS HAVE BEEN STRANDED IN THE
FLOOD WATERS.
0534 AM TSTM WND DMG FLINT HILL 38.85N 90.86W
06/18/2011 ST. CHARLES MO EMERGENCY MNGR
A COUPLE OF THREE INCH TREE LIMBS BLOWN DOWN.
0540 AM TSTM WND DMG 3 NNE O'FALLON 38.82N 90.70W
06/18/2011 ST. CHARLES MO TRAINED SPOTTER
TWELVE INCH DIAMETER TREE BLOWN DOWN.
0540 AM TSTM WND DMG 1 N O'FALLON 38.80N 90.71W
06/18/2011 ST. CHARLES MO EMERGENCY MNGR
FOUR INCH TREE LIMB BLOWN DOWN ONTO A PICKUP TRUCK.
0543 AM HEAVY RAIN FLINT HILL 38.85N 90.86W
06/18/2011 M1.34 INCH ST. CHARLES MO TRAINED SPOTTER
FELL IN 15 MINUTES.
0545 AM FLASH FLOOD CARLYLE 38.62N 89.37W
06/18/2011 CLINTON IL TRAINED SPOTTER
STREETS WERE FLOODED IN TOWN...HAS SINCE RECEEDED.
0558 AM TSTM WND GST ORCHARD FARMS 38.88N 90.45W
06/18/2011 E50 MPH ST. CHARLES MO TRAINED SPOTTER
0600 AM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
06/18/2011 M60 MPH ST. CHARLES MO ASOS
AT SMART FIELD.
0600 AM HEAVY RAIN 1 NW O'FALLON 38.79N 90.72W
06/18/2011 M1.50 INCH ST. CHARLES MO TRAINED SPOTTER
SINCE 530 AM.
0600 AM FLASH FLOOD VIRDEN 39.50N 89.77W
06/18/2011 MACOUPIN IL LAW ENFORCEMENT
LOTS OF COUNTY ROADS FLOODED NEAR VIRDEN.
0622 AM TSTM WND GST MASCOUTAH 38.51N 89.81W
06/18/2011 M62 MPH ST. CLAIR IL TRAINED SPOTTER
0624 AM TSTM WND GST COLUMBIA 38.46N 90.23W
06/18/2011 E70 MPH MONROE IL TRAINED SPOTTER
0640 AM HAIL MARYVILLE 38.73N 89.96W
06/18/2011 M0.25 INCH MADISON IL TRAINED SPOTTER
0653 AM HAIL LEBANON 38.60N 89.81W
06/18/2011 M0.25 INCH ST. CLAIR IL TRAINED SPOTTER
0654 AM TSTM WND GST NEW BADEN 38.54N 89.70W
06/18/2011 M54 MPH CLINTON IL TRAINED SPOTTER
0654 AM HAIL NEW BADEN 38.54N 89.70W
06/18/2011 M0.25 INCH CLINTON IL TRAINED SPOTTER
0658 AM TSTM WND GST AVISTON 38.61N 89.61W
06/18/2011 M45 MPH CLINTON IL TRAINED SPOTTER
0700 AM FLOOD LEBANON 38.60N 89.81W
06/18/2011 ST. CLAIR IL AMATEUR RADIO
ROADS FLOODED IN LEBANON AND SMITHTON AREAS WITH 4 TO 6
INCHES OF WATER.
0706 AM HAIL GIRARD 39.45N 89.78W
06/18/2011 E0.25 INCH MACOUPIN IL TRAINED SPOTTER
0718 AM TSTM WND GST HOYLETON 38.45N 89.27W
06/18/2011 E60 MPH WASHINGTON IL TRAINED SPOTTER
VERY LITTLE BIT OF HAIL.
0718 AM HAIL HOYLETON 38.45N 89.27W
06/18/2011 E0.25 INCH WASHINGTON IL TRAINED SPOTTER
VERY LITTLE BIT OF HAIL.
0721 AM HAIL CARLYLE 38.62N 89.37W
06/18/2011 E0.25 INCH CLINTON IL TRAINED SPOTTER
0733 AM TSTM WND DMG 4 S PITTSBURG 38.81N 89.21W
06/18/2011 FAYETTE IL LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN...A FEW ONTO POWER LINES.
0734 AM HAIL CENTRALIA 38.52N 89.13W
06/18/2011 E0.25 INCH MARION IL TRAINED SPOTTER
0738 AM TSTM WND DMG RAMSEY 39.14N 89.11W
06/18/2011 FAYETTE IL LAW ENFORCEMENT
TREES BLOWN DOWN...A FEW ONTO POWER LINES.
0752 AM HEAVY RAIN CENTRALIA 38.52N 89.13W
06/18/2011 E2.50 INCH MARION IL TRAINED SPOTTER
SINCE 3 AM. SOME FLOODING OF STREETS AND YARDS
NORTHEAST OF AIRPORT. CORRECTED TO LOCATION.
0755 AM HEAVY RAIN 2 NNE OAKVILLE 38.47N 90.30W
06/18/2011 M2.25 INCH ST. LOUIS MO TRAINED SPOTTER
IN LAST 20 HOURS.
0832 AM HEAVY RAIN MEHLVILLE 38.50N 90.32W
06/18/2011 M2.55 INCH ST. LOUIS MO PUBLIC
24 HOUR RAINFALL
0855 AM FLASH FLOOD HILLSBORO 39.16N 89.48W
06/18/2011 MONTGOMERY IL LAW ENFORCEMENT
NUMEROUS ROADS FLOODED IN THE NORTHERN AND EASTERN
PORTIONS OF THE COUNTY.
&&
BYRDLocal storm report, Jun 18, 10:48 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD CARLYLE 38.62N 89.37W
06/18/2011 CLINTON IL LAW ENFORCEMENT
WATER STILL ON ROADWAYS...BUT IMPROVING. ONLY ONE ROAD
CLOSED NORTH OF CARLYLE...EAST OF ILLINOIS ROUTE 127.
&&
BYRDLocal storm report, Jun 18, 10:51 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLASH FLOOD SALEM 38.63N 88.95W
06/18/2011 MARION IL LAW ENFORCEMENT
WATER RECEEDING IN SALEM...THOUGH COUNTY ROADS STILL
FLOODED.
&&
BYRDLocal storm report, Jun 18, 1:04 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM FLOOD VIRDEN 39.50N 89.77W
06/18/2011 MACOUPIN IL LAW ENFORCEMENT
SEVERAL SECONDARY ROADS NEAR VIRDEN REMAIN FLOODED.
&&
BYRDLocal storm report, Jun 18, 1:06 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN COFFEEN 39.09N 89.39W
06/18/2011 M3.50 INCH MONTGOMERY IL TRAINED SPOTTER
IN PAST 12 HOURS.
&&
BYRDLocal storm report, Jun 18, 2:53 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM FLOOD CARLYLE 38.62N 89.37W
06/18/2011 CLINTON IL LAW ENFORCEMENT
SOME COUNTRY ROADS ARE STILL FLOODED...MAIN ROADS ARE
OK.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 12:30 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 45 min |
| Jun 18, 1:14 AM CDT | Flash Flood Warning | LSX | Macoupin, Montgomery | 12 hr |
| Jun 18, 1:16 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 29 min |
| Jun 18, 2:51 AM CDT | Flash Flood Warning | LSX | Fayette, Montgomery | 6 hr |
| Jun 18, 4:31 AM CDT | Flash Flood Warning | LSX | Bond, Fayette | 6 hr |
| Jun 18, 5:01 AM CDT | Flash Flood Warning | LSX | Clinton, Marion | 6 hr |
| Jun 18, 5:10 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Calhoun, Greene, Pike | 65 min |
| Jun 18, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Madison, Monroe, Saint Clair | 57 min |
| Jun 18, 5:30 AM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey, Madison, Pike | 19 min |
| Jun 18, 6:09 AM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison, Montgomery | 51 min |
| Jun 18, 6:20 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Monroe, Randolph, Saint Clair, Washington | 40 min |
| Jun 18, 6:21 AM CDT | Tornado Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 39 min |
| Jun 18, 6:51 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Randolph and 2 more | 54 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion | 30 min |
| Jun 18, 1:06 PM CDT | Areal Flood Warning | LSX | Macoupin, Montgomery | 4 hr |
| Jun 18, 4:49 PM CDT | River Flood Warning | LSX | Fayette | 5 days |
| Jun 18, 5:01 PM CDT | Areal Flood Warning | LSX | Macoupin, Montgomery | 23 hr |
| Jun 18, 3:12 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 63 min |
| Jun 18, 4:00 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Cole, Gasconade, Montgomery, Osage | 45 min |
| Jun 18, 4:30 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 60 min |
| Jun 18, 4:56 AM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 49 min |
| Jun 18, 5:07 AM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Pike | 38 min |
| Jun 18, 5:50 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Jun 18, 7:28 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 16 min |
Nearby
Flash Flood Watches in Missouri, 2011Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.